MathSciNet Relay Station
MathSciNet bibliographic data
MR1266251 (95a:22025) 22E50 (22D30)
Tadić, Marko Representations of $p$-adic symplectic groups. Compositio Math. 90 (1994), no. 2, 123–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement